On groups in which idempotent reducts form a chain
Colloquium Mathematicum, Tome 29 (1974) no. 1, pp. 87-91
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_29_1_87_91,
author = {J. P{\l}onka},
title = {On groups in which idempotent reducts form a chain},
journal = {Colloquium Mathematicum},
pages = {87--91},
year = {1974},
volume = {29},
number = {1},
doi = {10.4064/cm-29-1-87-91},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-29-1-87-91/}
}
J. Płonka. On groups in which idempotent reducts form a chain. Colloquium Mathematicum, Tome 29 (1974) no. 1, pp. 87-91. doi: 10.4064/cm-29-1-87-91
Cité par Sources :